# SDR 2A6R2013112712071

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135LG
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0731
- Aircraft time: 2,558 hours, 9,979 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010057
- Part serial: 3776
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,558 hours, 9,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A TEFLON LINING REPLACEMENT ON MAIN ROTOR BLADE ROOT OBSERVED A VERTICAL CRACK IN THE BEARING LAMINATE AT ONE OF THE BLADE BOLT HOLES.  DAMAGE IS NOT PERMISSIBLE IAW EC135 MM 62-11-00, 6-1, 26 B. SENT BLADE TO ECD FOR REPAIR.
